Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
193 Doctors are Online

Having hot flashes in foot, no pain, has hypoglycemia. Family history of diabetes and blood clot disorders.

My husband is 29 years old and over the past 2-3 weeks has began to have random hot flashes in his left foot . They happen at any time of day or night and don t seem to be brought on by any particular movement. Diabetes and blood clot disorders run in his family. There isn t any pain associated with the hot flashes. We believe he has hypoglycemia because when he doesnt eat for more than 4-6 hours he becomes irritable and tired, but he has never been formally tested. Should he see our doctor for the hot flashes?
Asked On : Sat, 26 May 2012
Answers:  1 Views:  168
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Diabetologist 's  Response

There is strong history of Diabetes in your husband's family.
Hot flashes (tingling sensation if i'm correct) and associated with pain and that too in left leg only.
If your husband is a smoker or tobacco user advice to quit.
Irritability and tiredness are signs of hypoglycemia.
It is advisable for your husband to undergo diabetic screening.
Lifestyle modification, exercise and diet with help.
Answered: Sat, 4 May 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor